Journal article icon

Journal article

Autocatalysed oxidative modifications to 2-oxoglutarate dependent oxygenases

Actions


Authors


McDonough, MA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Organic Chemistry
Journal:
FEBS Journal
Volume:
279
Issue:
9
Pages:
1563-1575
Publication date:
2012
EISSN:
1742-4658
ISSN:
1742-464X
URN:
uuid:82596337-c2f8-48fe-a1f4-f138d34864ff
Source identifiers:
329401
Local pid:
pubs:329401

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP